Reverse mathematics, computability, and partitions of trees

Journal of Symbolic Logic 74 (1):201-215 (2009)

Abstract

We examine the reverse mathematics and computability theory of a form of Ramsey's theorem in which the linear n-tuples of a binary tree are colored

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-09-12

Downloads
46 (#250,138)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

Open Questions in Reverse Mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
Questioning Constructive Reverse Mathematics.I. Loeb - 2012 - Constructivist Foundations 7 (2):131-140.
Reverse Mathematics: The Playground of Logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.
On the Indecomposability of $\omega^{N}$.Jared R. Corduan & François G. Dorais - 2012 - Notre Dame Journal of Formal Logic 53 (3):373-395.
Quantum Mereotopology.Barry Smith & Berit O. Brogaard - 2002 - Annals of Mathematics and Artificial Intelligence 36 (1):153-175.